Vol 1, No 4 (2007)

Special issue on algebra and computational algebraic geometry

Special issue on algebra and computational algebraic geometry, Editors: T. Shaska; A. Elezi.

Table of Contents

Special issue on algebra and computational algebraic geometry Abstract PDF
A. Elezi, T. Shaska 175-177
Regular lifting of covers over ample fields. PDF
D. Haran, M. Jarden 179-185
Affine buildings and tropical convexity. PDF
M. Joswig, B Sturmfels, J Yu 187-211
Discrete series representations of p-adic groups associated to symmetric spaces PDF
J. Hakim 213-221
Toric Fibrations and Mirror Symmetry Abstract PDF
A. Elezi 223-233
A vanishing result for toric varieties associated with root systems. PDF
Q. Gashi 235-244
Hyperelliptic curves with a-number 1 in small characteristic PDF
A. Elkin, R. Pries 245-252
Thetanulls of curves of small genus with automorphisms Abstract PDF
E. Previato, T. Shaska, G. S. Wijesiri 253-270
Modular equations of order p and theta functions. PDF
Y. Kopeliovich 271-282
On the extremal regular directed graphs without commutative diagrams and their applications in Coding Theory and Cryptography. Abstract PDF
V. Ustimenko 283-295
Some open problems in computational algebraic geometry. Abstract PDF
T. Shaska 297-319


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Google+